Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On projective planes of order nine

Authors: Marshall Hall, J. Dean Swift and Raymond Killgrove
Journal: Math. Comp. 13 (1959), 233-246
MSC: Primary 50.00
MathSciNet review: 0107208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.00

Retrieve articles in all journals with MSC: 50.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society